# SDR C2XA10CL131

- Difficulty date: August 8, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 17,605 hours, 13,823 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD FLT 5948 THE CREW REPORTED AN ENGINE 1 THRUST REVERSER DISAGREE MESSAGE ON TAKEOFF.  MAINTENANCE INSPECTED AND RELEASED THE AIRCRAFT IAW MEL PROCEDURES.  SUPPLEMENT TO FOLLOW.
